Alert archive / Pennsylvania / Winter Storm Watches in 2007
Winter Storm Watch 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter storm watch at Dec 1, 2007, 4:30 AM EST for Carbon County, Monroe County, Pennsylvania; Sussex County, New Jersey. It took effect at Dec 2, 2007, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2007, 4:30 AM EST (09:30 UTC)
- In effect from
- Dec 2, 2007, 6:00 PM EST
- Expired
- Dec 1, 2007, 3:08 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, NJ, Carbon County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 112 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 010930 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EST SAT DEC 1 2007 ...A WINTRY MIX TO IMPACT THE AREA ON SUNDAY... NJZ001-PAZ054-055-012200- /O.NEW.KPHI.WS.A.0005.071202T2300Z-071203T1100Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 430 AM EST SAT DEC 1 2007 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER STORM WATCH, WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT. A LOW PRESSURE SYSTEM WILL TRACK INTO THE EASTERN GREAT LAKES ON SUNDAY NIGHT, AS ANOTHER AREA OF LOW PRESSURE DEVELOPS OFF THE SOUTHERN NEW ENGLAND COAST. THIS COMPLEX STORM SYSTEM WILL BRING LIGHT SNOW OVER THE REGION TO START ON SUNDAY, WHICH WILL THEN TRANSITION TO A WINTRY MIX DURING THE COURSE OF SUNDAY AND SUNDAY NIGHT. A WINTER STORM WATCH IS IN EFFECT BECAUSE A SIGNIFICANT MIXED PRECIPITATION EVENT IS A POSSIBILITY, BUT NOT A CERTAINTY. TRAVEL CONDITIONS COULD BECOME HAZARDOUS, THEREFORE IT IS IMPORTANT TO MONITOR THE LATEST FORECASTS AND STATEMENTS IF YOU ARE PLANNING TO TRAVEL. $$ GORSE/AMC
2 follow-up statements
000 WWUS41 KPHI 011439 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 939 AM EST SAT DEC 1 2007 ...A WINTRY MIX TO IMPACT THE AREA ON SUNDAY... NJZ001-PAZ054-055-012300- /O.CON.KPHI.WS.A.0005.071202T2300Z-071203T1100Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 939 AM EST SAT DEC 1 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY NIGHT. A LOW PRESSURE SYSTEM WILL TRACK INTO THE EASTERN GREAT LAKES ON SUNDAY NIGHT... AS ANOTHER AREA OF LOW PRESSURE DEVELOPS OFF THE SOUTHERN NEW ENGLAND COAST. THIS COMPLEX STORM SYSTEM WILL BRING SNOW OVER THE REGION TO START EARLY SUNDAY... WHICH WILL THEN TRANSITION TO A WINTRY MIX DURING THE COURSE OF SUNDAY AND SUNDAY NIGHT. THE MOST DANGEROUS PART OF THE STORM WOULD OCCUR LATER SUNDAY THROUGH SUNDAY NIGHT AS FREEZING RAIN AND SLEET ARE EXPECTED TO BE THE PREDOMINATE FORM OF PRECIPITATION, ESPECIALLY IN THE HIGHER TERRAIN LOCATIONS. A WINTER STORM WATCH IS IN EFFECT BECAUSE A SIGNIFICANT MIXED PRECIPITATION EVENT IS A POSSIBILITY... BUT NOT A CERTAINTY. TRAVEL CONDITIONS COULD BECOME HAZARDOUS... THEREFORE IT IS IMPORTANT TO MONITOR THE LATEST FORECASTS AND STATEMENTS IF YOU ARE PLANNING TO TRAVEL. $$ TFG
000 WWUS41 KPHI 012008 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 308 PM EST SAT DEC 1 2007 ...A WINTRY MIX TO IMPACT THE AREA ON SUNDAY... NJZ001-PAZ054-055-020400- /O.UPG.KPHI.WS.A.0005.071202T2300Z-071203T1100Z/ /O.NEW.KPHI.WS.W.0004.071202T0900Z-071203T1100Z/ SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 308 PM EST SAT DEC 1 2007 ...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST MONDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY. THE STORM WILL BRING SNOW TO THE SOUTHERN POCONOS AND SUSSEX COUNTY NEW JERSEY BY SUNRISE SUNDAY. THE SNOW WILL ACCUMULATE 2 TO 4 INCHES BEFORE A TRANSITION TO SLEET AND FREEZING RAIN OCCURS BY SUNDAY EVENING. THE ICE WILL THEN CONTINUE OVERNIGHT WITH A COATING OF UP TO ONE HALF INCH EXPECTED. THE HIGHEST ELEVATIONS MAY HAVE MORE SNOW AND SLEET WITH LOCALLY HIGHER TOTALS THERE. THE LOWER ELEVATIONS MAY MIX WITH FREEZING RAIN AND SLEET QUICKER, SO SNOW AND SLEET TOTALS MAY BE A BIT LESS. THE STEADY PRECIPITATION IS EXPECTED TO END BY SUNRISE MONDAY WITH ONLY SOME LINGERING SHOWERS DURING THE DAY. A GUSTY WINDS WILL DEVELOP DURING THE DAY MONDAY WITH GUSTS OVER 35 MPH EXPECTED. THIS MAY BE STRONG ENOUGH TO BRING DOWN SOME ICE COATED LIMBS OR BRANCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NJZ012>015-017>020-PAZ070-071-020400- /O.NEW.KPHI.WW.Y.0014.071202T1000Z-071202T2000Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MEDIA 308 PM EST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 3 PM EST SUNDAY. A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY. THE STORM WILL BRING SNOW TO THE PHILADELPHIA METRO REGION AND THE AREAS CENTRAL AND EASTERN NEW JERSEY SHORTLY AFTER DAYBREAK SUNDAY. THE SNOW WILL ACCUMULATE LIGHTLY BEFORE A TRANSITION TO SLEET AND FREEZING RAIN OCCURS BY NOON. THE ICE WILL THEN CONTINUE FOR A SHORT PERIOD BEFORE WARMER AIR ARRIVES AND CHANGES ALL THE PRECIPITATION TO RAIN BY LATE AFTERNOON. A LIGHT COATING OF ICE IS LIKELY BEFORE THE CHANGEOVER OCCURS. THE RAIN WILL CONTINUE OVERNIGHT AND THEN END BY SUNRISE MONDAY. A GUSTY WIND WILL DEVELOP MONDAY WITH GUSTS OVER 30 MPH EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NJZ009-010-PAZ067>069-020400- /O.NEW.KPHI.WW.Y.0014.071202T0900Z-071203T0100Z/ HUNTERDON-SOMERSET-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... WEST CHESTER...NORRISTOWN...DOYLESTOWN 308 PM EST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 8 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EST SUNDAY. A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY. THE STORM WILL BRING SNOW ACROSS SOUTHEAST PENNSYLVANIA AND NORTH CENTRAL NEW JERSEY SUNDAY MORNING. THE SNOW WILL CONTINUE THROUGH THE MORNING AND INTO THE EARLY AFTERNOON BEFORE CHANGING TO SLEET AND FREEZING RAIN. SNOW ACCUMULATIONS ARE EXPECTED TO BE AROUND AN INCH AT MOST. THE SLEET AND FREEZING RAIN WILL CHANGE TO ALL RAIN BY EARLY EVENING. A LIGHT COATING OF ICE IS EXPECTED ACROSS THE SOUTHERN AREAS WITH PERHAPS NEAR ONE QUARTER OF AN INCH FURTHER NORTH. STEADY RAINS WILL CONTINUE SUNDAY NIGHT AND END BEFORE SUNRISE MONDAY. A GUSTY WIND WILL DEVELOP DURING MONDAY WITH WIND GUSTS OVER 30 MPH EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NJZ007-008-PAZ060>062-020400- /O.NEW.KPHI.WW.Y.0014.071202T0900Z-071203T0500Z/ WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING... ALLENTOWN...BETHLEHEM...EASTON 308 PM EST SAT DEC 1 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES SUNDAY AND THEN NEW ENGLAND MONDAY. A SECONDARY LOW WILL DEVELOP NEAR LONG ISLAND EARLY MONDAY AND THEN COMBINE WITH THE GREAT LAKES LOW MONDAY NIGHT NEAR CAPE COD. THIS DEEP STORM WILL THEN SLOWLY EXIT TO THE NORTHEAST MONDAY NIGHT AND TUESDAY. THE STORM WILL BRING SNOW TO THE LEHIGH VALLEY REGION EASTWARD TO MORRIS COUNTY NEW JERSEY BY SUNDAY MORNING. THE SNOW WILL ACCUMULATE 1 TO 2 INCHES BEFORE A TRANSITION TO SLEET AND FREEZING RAIN OCCURS BY EARLY SUNDAY EVENING. THE ICE WILL THEN CONTINUE INTO THE EARLY OVERNIGHT WITH A COATING OF NEAR ONE QUARTER INCH EXPECTED. THE MIXED PRECIPITATION WILL CHANCE TO ALL RAIN BY MIDNIGHT AND THEN END BY SUNRISE MONDAY. A FEW LINGERING SHOWERS MAY OCCUR DURING MONDAY. A GUSTY WINDS WILL DEVELOP DURING THE DAY MONDAY WITH WIND GUSTS OVER 30 MPH EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ OHARA
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Nov 30, 9:40 PM EST, 6 hours 50 minutes earlier.
Area forecast discussion, Nov 30, 9:40 PM EST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EST FRI NOV 30 2007
.SYNOPSIS...
LOW PRESSURE FROM THE FOUR CORNERS AREA WILL MOVE NORTHEAST TOWARD
THE GREAT LAKES AREA BY SUNDAY BEFORE CHANGING DIRECTION TOWARD THE
NEW JERSEY COAST BY MONDAY MORNING. HIGH PRESSURE WILL BUILD IN FOR
A SHORT PERIOD OF TIME BEHIND THIS DEPARTING LOW...BUT A CLIPPER LOW
IS EXPECTED TO CROSS THE FORECAST AREA ON THURSDAY. ANOTHER AREA OF
HIGH PRESSURE IS EXPECTED FOR FRIDAY INTO SATURDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
HIGH PRESSURE FROM THE GREAT LAKES REGION WILL MOVE OVER THE AREA
TONIGHT AND SATURDAY PROVIDING MOSTLY CLEAR SKIES THROUGH SATURDAY
MORNING. SOME HIGH CLOUDS ARE EXPECTED TO MOVE IN FROM THE WEST
SATURDAY AFTERNOON AS A WARM FRONT HEADS EAST FROM THE MIDWEST.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
CLOUDS WILL CONTINUE TO BUILD SATURDAY EVENING...WITH LIGHT
PRECIPITATION EXPECTED TO MOVE IN FROM WEST TO EAST ACROSS THE
FORECAST AREA AFTER MIDNIGHT. TEMPERATURES ARE EXPECTED TO BE COLD
ENOUGH FOR PRECIPITATION TO BEGIN AS SNOW JUST ABOUT EVERYWHERE LATE
SATURDAY NIGHT. THE ONLY EXCEPTION MAY BE THE DELMARVA AND SOUTHERN
NEW JERSEY WERE TEMPS MAY BE WARM ENOUGH FOR A MIXTURE OF RAIN AND
SNOW BY AROUND DAYBREAK WHEN THE PRECIP STARTS THERE. UP
NORTH...WHERE MOSTLY SNOW IS EXPECTED SUNDAY MORNING...AN INCH OR
TWO ACCUMULATION IS POSSIBLE. A MIXTURE OF SNOW...SLEET...AND
FREEZING RAIN IS EXPECTED TO DEVELOP FROM ABOUT THE LEHIGH VALLEY
AND CENTRAL NEW JERSEY DOWN INTO THE PHILADELPHIA METRO AREA BEFORE
PRECIP CHANGES OVER TO ALL RAIN BY SUNDAY AFTERNOON. SOUTH OF THE
PHILADELPHIA METRO AREA...SNOW IS EXPECTED TO MIX WITH RAIN DURING
THE MORNING HOURS BEFORE CHANGING TO ALL RAIN BY SUNDAY AFTERNOON.
LITTLE OR NO ACCUMULATION IS EXPECTED IN THOSE AREAS. PRECIP IS
EXPECTED TO BE FAIRLY LIGHT DURING THE OVERNIGHT HOURS THROUGH
SUNDAY MORNING...THEN BECOME A LITTLE HEAVIER LATER SUNDAY AFTERNOON
AND SUNDAY EVENING. HOWEVER...QPF AMOUNTS WITH THIS EVENT ARE
EXPECTED TO BE ONLY IN THE HALF INCH RANGE.
WE WERE CONTEMPLATING A WINTER STORM WATCH FOR THIS EVENT BUT
OPTED NOT TO DO SO FOR TWO REASONS. FIRST, THE TOTAL QPF WITH THIS
EVENT IS NOT IMPRESSIVE...AND EVEN UP NORTH WHERE THE MOST
SNOW/SLEET/FREEZING RAIN IS EXPECTED...TEMPERATURES ARE EXPECTED
TO BE WARMEST WHEN THE HEAVIEST PRECIP WILL BE MOVING THROUGH.
SECOND...THE SNOW WARNING CRITERIA IS NOT EXPECTED FROM THIS EVENT
(6 INCHES)...AND SINCE OUR ICE ACCUMULATION CRITERIA IS NOW ONE-
HALF INCH IN THE SOUTHERN POCONOS AND NORTHWESTERN NEW JERSEY...IS
DOESN/T LOOK AS THOUGH THAT CRITERIA WILL BE MET EITHER. SO...NO
WATCH FOR THIS EVENT. WELL OF COURSE BE KEEPING AN EYE ON THIS
SITUATION AND ADVISORIES WILL BE ISSUED WHEN AND IF NEEDED.
AS A SECONDARY LOW DEVELOPS OFF THE NEW JERSEY COAST MONDAY
MORNING...COLDER AIR WILL BE WRAPPING AROUND FROM THE NORTH AND
WILL CHANGE ANY LINGERING PRECIPITATION OVER TO ALL SNOW WITH
LITTLE OR NO ADDITIONAL ACCUMULATION. PRECIP WILL COME TO A
COMPLETE END BY MONDAY AFTERNOON EXCEPT PERHAPS IN THE FAR NORTH.
THE STRONG PRESSURE GRADIENT BETWEEN THE DEPARTING LOW AND AN
INCOMING HIGH PRESSURE SYSTEM WILL PRODUCE STRONG NORTHWEST WINDS
MONDAY INTO MONDAY NIGHT, AND ADVISORIES MAY BE NEEDED.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
IT APPEARS AS THOUGH THE INTENSIFYING LOW WILL BE OFF THE NEW
ENGLAND COAST ON MONDAY EVENING. IT SHOULD CONTINUE TO MOVE TO THE
NORTHEAST, PASSING OVER CANADAS MARITIME PROVINCES ON TUESDAY.
THERE WILL LIKELY BE A BIT OF A BREAK FOR OUR REGION FROM TUESDAY
NIGHT INTO EARLY WEDNESDAY. A CLIPPER SYSTEM IS THEN FORECAST TO
DROP DOWN FROM THE NORTHWEST AND IT SHOULD AFFECT OUR REGION FROM
LATE WEDNESDAY INTO EARLY THURSDAY. THE LOW IS EXPECTED TO PASS TO
OUR NORTH ON WEDNESDAY NIGHT, AS SHOULD THE BULK OF ANY PRECIP
ASSOCIATED WITH IT. NEVERTHELESS, WE MAY SEE SOME SNOW SHOWERS
ACROSS THE NORTHERN PART OF OUR FORECAST AREA, AND SOME RAIN AND
SNOW SHOWERS ACROSS THE SOUTH, AT THAT TIME. COLD HIGH PRESSURE IS
ANTICIPATED TO BUILD IN FROM THE WEST FOR FRIDAY.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
KBGM RADAR SHOWING A SWATH OF SNOW ALONG THE NORTHEAST PA/SOUTHEAST
NY BORDER. THE PRECIP IS MOVING EASTSOUTHEAST BUT SHOULD REMAIN
NORTH OF OUR TAF SITES.
VFR CONDITIONS WILL CONTINUE TO REMAIN OVER THE ENTIRE PERIOD.
WINDS WILL BEGIN TO PICK UP BEHIND THE COLD FRONT LATE THIS
EVENING/OVERNIGHT AND WILL CONTINUE INTO SATURDAY MORNING.
A LOW PRESSURE SYSTEM WILL CROSS THE REGION LATE SATURDAY INTO
SUNDAY AND SHOULD CLEAR OUT BY MONDAY MORNING. WINDS WILL ONCE AGAIN
PICK UP AS THE SYSTEM MOVES OFF TOWARDS THE NORTHEAST.
&&
.MARINE...
SMALL CRAFT ADVISORIES IN EFFECT FOR THE BAY AND OCEAN FOR
INCREASING WINDS AND SLIGHTLY BUILDING SEAS ON THE OCEAN TO AROUND 5
FT. A LOW WILL RACE BY TO THE N TONIGHT AND AN ATTACHED COLD FRONT
WILL MOVE ACROSS THE WATERS AFTER MIDNIGHT. A RENEWAL OF GUSTY WEST
TO NORTHWEST WINDS WILL OVERSPREAD THE WATERS AFTER THE FROPA. WIND
SPEEDS SOLIDLY IN THE SCA RANGE LOOK GOOD FOR NOW, BUT I CANT RULE
OUT A FEW G35 AROUND MIDNIGHT OVER THE NORTHERN WATERS. LOOKS LIKE
IT WILL NOT BE FREQUENT ENOUGH TO BRING THE GALE FLAG OUT, BUT WE
MIGHT NEED IT LATER IN THE FORECAST.
LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE GREAT LAKES REGION ON
SUNDAY WITH A SECONDARY LOW FORMING OFF LONG ISLAND ON SUNDAY NIGHT.
THE COASTAL LOW IS FORECAST TO INTENSIFY AS IT MOVES TO THE
NORTHEAST, REACHING CANADAS MARITIME PROVINCES ON MONDAY NIGHT.
PRIOR TO THE INTENSIFICATION, WINDS SHOULD GO FAIRLY LIGHT FOR AT
LEAST THE FIRST PART OF SUNDAY. VERY STRONG WINDS (LIKELY GALES) ARE
ANTICIPATED FOR MONDAY AND TUESDAY IN THE COLD ADVECTION AS THE LOW
PULLS AWAY TO OUR NORTHEAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT IN EFFECT UNTIL 3 PM EST SATURDAY FOR ANZ450>453
AND UNTIL 12 PM EST SATURDAY FOR ANZ430-431-454-455.
&&
SYNOPSIS...MIKETTA/EBERWINE
NEAR TERM...MIKETTA/OHARA/EBERWINE
SHORT TERM...MIKETTA
LONG TERM...IOVINO
AVIATION...MEOLA/OHARA/EBERWINE
MARINE...MEOLA/OHARA/EBERWINEHazardous weather outlook, Nov 30, 4:39 PM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 439 PM EST FRI NOV 30 2007 NJZ001-PAZ054-055-012145- SUSSEX-CARBON-MONROE- 439 PM EST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ONE TO THREE INCHES OF SNOW AND SLEET ACCUMULATION IS POSSIBLE FROM EARLY SUNDAY INTO EARLY MONDAY. STRONG WINDS ARE EXPECTED ON MONDAY WITH GUSTS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-012145- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 439 PM EST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ONE TO TWO INCHES OF SNOW AND SLEET ACCUMULATION IS POSSIBLE FROM EARLY SUNDAY INTO EARLY MONDAY. FREEZING RAIN MAY MIX IN OVERNIGHT SUNDAY INTO MONDAY MORNING. STRONG WINDS ARE EXPECTED ON MONDAY WITH GUSTS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012>015-PAZ067>071-012145- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 439 PM EST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW AND SLEET ACCUMULATION OF AROUND AN INCH IS POSSIBLE FROM EARLY SUNDAY INTO MIDDAY SUNDAY. PRECIPITATION SHOULD CHANGE TO ALL RAIN BY SUNDAY AFTERNOON. HOWEVER, A BRIEF PERIOD OF FREEZING RAIN IS POSSIBLE BEFORE CHANGING TO ALL RAIN. STRONG WINDS ARE EXPECTED ON MONDAY WITH GUSTS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-012145- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 439 PM EST FRI NOV 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF SNOW AND SLEET ARE POSSIBLE EARLY SUNDAY, HOWEVER LITTLE OR NO ACCUMULATION IS EXPECTED. PRECIPITATION SHOULD CHANGE TO ALL RAIN LATE SUNDAY MORNING, HOWEVER A BRIEF PERIOD OF FREEZING RAIN IS POSSIBLE BEFORE CHANGING TO ALL RAIN. STRONG WINDS ARE EXPECTED ON MONDAY WITH GUSTS UP TO 40 MPH. ...SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-012145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 439 PM EST FRI NOV 30 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-012145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 439 PM EST FRI NOV 30 2007 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ROBERTSON/MIKETTA
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:08 PM EST | Winter Storm Warning | PHI | Carbon, Monroe | 32 hr |
| Dec 1, 3:08 PM EST | Winter Weather Advisory | PHI | Berks, Delaware, Lehigh, Northampton, Philadelphia | 34 hr |
Nearby
Winter Storm Watches in Pennsylvania, 2007Winter Storm Watches in New Jersey, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.